Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 522, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Sep 9, 2007, 6:49 PM CDT for Scurry County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 9, 2007, 6:49 PM CDT (23:49 UTC)
- Expired
- Sep 9, 2007, 7:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Scurry County, TX
The radar
The Lubbock radar (KLBB), 139 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 11.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 833 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 092349 SVRMAF TXC415-100030- /O.NEW.KMAF.SV.W.0522.070909T2349Z-070910T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 649 PM CDT SUN SEP 9 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN SCURRY COUNTY IN WEST TEXAS... * UNTIL 730 PM CDT * AT 644 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR IRA...OR 10 MILES SOUTH OF SNYDER. THIS STORM WAS NEARLY STATIONARY. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... IRA... DUNN IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. LAT...LON 3274 10103 3275 10068 3253 10071 3254 10108 TIME...MOT...LOC 2349Z 170DEG 1KT 3257 10098 $$
1 follow-up statement
000 WWUS54 KMAF 100017 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 715 PM CDT SUN SEP 9 2007 TXC415-100030- /O.CON.KMAF.SV.W.0522.000000T0000Z-070910T0030Z/ SCURRY TX- 715 PM CDT SUN SEP 9 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR SOUTHERN SCURRY COUNTY... AT 710 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR 4 MILES SOUTH OF SNYDER. THIS STORM WAS MOVING NORTH AT 10 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... SNYDER...UNION...HERMLEIGH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER... IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH... PREPARE IMMEDIATELY FOR DAMAGING WINDS... DESTRUCTIVE HAIL... AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO SHELTER... PREFERABLY INSIDE A STRONG BUILDING AWAY FROM WINDOWS. LAT...LON 3274 10103 3275 10068 3253 10071 3254 10108 TIME...MOT...LOC 0015Z 170DEG 1KT 3265 10088 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 2:47 PM CDT, 4 hours 2 minutes earlier.
Area forecast discussion, Sep 9, 2:47 PM CDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 247 PM CDT SUN SEP 9 2007 .SHORT TERM... A STATIONARY FRONTAL BOUNDARY NOTED ALONG A COLORADO CITY TO MONAHANS TO NORTHERN DAVIS MOUNTAINS LINE IS NOTED ON THE LATEST RADAR AND SATELLITE DATA. THIS FRONTAL BOUNDARY COMBINED WITH DAYTIME HEATING AND PLENTY OF MOISTURE WILL LEAD TO A CONTINUATION OF SHOWERS AND THUNDERSTORMS ACROSS SOUTHEASTERN NEW MEXICO AND A GOOD PORTION OF WEST TEXAS. MOISTURE LEVELS APPEAR HIGHEST ACROSS THE NORTHERN PERMIAN BASIN...WESTERN LOW ROLLING PLAINS AND SOUTHEASTERN NEW MEXICO. WE WILL CONTINUE TO PLACE THE HIGHEST CHANCE FOR RAINFALL ACROSS THE ABOVE MENTIONED AREAS WHERE MOISTURE LEVELS ARE HIGHEST. GIVEN DECENT AGREEMENT IN MOS POPS...WE HAVE RAISED OVERNIGHT PRECIPITATION CHANCES FOR ALONG AND NORTH OF A VAN HORN TO SNYDER LINE. HEAVY RAINFALL WILL BE THE MAIN CONCERN ACROSS THE NORTHERN AREAS GIVEN RELATIVELY WEAK 0-6KM WINDS. ISOLATED STRONG TO MARGINALLY SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE MOUNTAINS OF SOUTHWEST TEXAS AND TRANS PECOS REGION DECENT SURFACE BASED INSTABILITY. .LONG TERM... UPPER LEVEL RIDGE WILL CONTINUE OVER CENTRAL AND EAST TEXAS INTO MONDAY WITH A RIDGE EXTENDING INTO THE EASTERN CWA. UPPER LEVEL DISTURBANCES WILL CONTINUE TO RIDE ALONG THE WESTERN FRINGE OF THE RIDGE AFFECTING MAINLY THE WESTERN AND NORTHERN PARTS OF THE AREA. AT THE SURFACE...A WEAK STATIONARY FRONT WILL STRETCH FROM SOUTHEAST NEW MEXICO ACROSS THE UPPER TRANS PECOS REGION INTO THE PERMIAN BASIN. THE UPPER HIGH IS EXPECTED TO WEAKEN MONDAY EVENING ALLOWING AN UPPER LEVEL TROUGH ACROSS THE CENTRAL AND NORTHERN PLAINS TO EXTEND INTO THE AREA. THE UPPER LEVEL TROUGH WILL PUSH A STRONGER COLD FRONT INTO THE CWA MONDAY NIGHT. THUNDERSTORMS WILL TO DEVELOP OVER THE CWA MONDAY AS THE STATIONARY FRONT AND THE UPPER LEVEL DISTURBANCES INTERACT WITH THE MOISTURE OVER THE AREA. SO WILL CONTINUE TO CARRY POPS IN THE WIDELY SCATTERED TO SCATTERED CATEGORY WITH THE HIGHER POPS OVER THE NORTHERN CWA. AN INCREASE IN THE THUNDERSTORM ACTIVITY CAN BE EXPECTED MONDAY NIGHT INTO TUESDAY AS THE COLD FRONT MOVES INTO THE AREA. INSTABILITY WILL BE MARGINAL...BUT A FEW THUNDERSTORMS MAY PRODUCE GUSTY WINDS. THE MAIN CONCERN WITH THE THUNDERSTORMS WILL BE HEAVY RAIN AND THE POSSIBILITY OF FLASH FLOODING...AND A FLASH FLOOD WATCH MAY NEED TO BE CONSIDERED FOR MONDAY NIGHT AND TUESDAY MORNING BUT WILL DEFER THAT TO LATER SHIFTS. BY TUESDAY AFTERNOON...THE FOCUS FOR THUNDERSTORM ACTIVITY WILL SHIFT TO THE SOUTHERN CWA AS THE FRONT CONTINUE TO MOVE SOUTH ACROSS THE AREA. WILL CONTINUE TO CARRY LOW POPS OVER THE NORTHERN CWA FOR ANY LINGERING SHOWERS AND THUNDERSTORMS. A STRONG SURFACE HIGH PRESSURE AREA WILL MOVE INTO THE CWA BEHIND THE FRONT. THE DRIER AIR ASSOCIATED WITH THIS HIGH WILL END CHANCES FOR PRECIPITATION BY WEDNESDAY MORNING. TEMPERATURES WILL BE COOLER BEHIND THE FRONT MONDAY AND TUESDAY. TEMPERATURES IN THE 70S AND 80S CAN BE EXPECTED TUESDAY AS THE SURFACE HIGH SETTLES INTO THE AREA. A SLOW WARMING TREND WILL BEGIN WEDNESDAY AS THE HIGH BEGINS TO MOVE EAST AND THE SKY CLEARS ALLOWING MORE SUNSHINE OVER THE AREA. NEXT FRIDAY AND SATURDAY...AN UPPER LEVEL STORM SYSTEM IS PROGGED BY GFS TO MOVE ACROSS THE NORTHEASTERN CWA. WILL LEAVE ISOLATED POPS IN THE FORECAST FOR MAINLY THE EASTERN SECTIONS FOR SATURDAY DUE TO THIS SYSTEM. A COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA SATURDAY WITH COOLER TEMPERATURES EXPECTED SATURDAY AND SATURDAY NIGHT. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 68 86 63 79 / 30 50 60 20 CARLSBAD NM 67 89 65 80 / 50 40 60 20 DRYDEN TX 72 92 71 87 / 10 20 50 30 FORT STOCKTON TX 70 90 67 82 / 30 30 50 30 GUADALUPE PASS TX 63 85 59 75 / 60 40 60 30 HOBBS NM 65 88 64 82 / 50 40 60 20 MARFA TX 58 84 61 76 / 40 30 50 40 MIDLAND INTL AIRPORT TX 69 88 65 80 / 30 40 60 20 ODESSA TX 70 88 65 81 / 40 40 60 20 WINK TX 73 92 70 85 / 50 40 60 20 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 06/54
Hazardous weather outlook, Sep 9, 1:46 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 146 PM CDT SUN SEP 9 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-101900- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 146 PM CDT SUN SEP 9 2007 /1246 PM MDT SUN SEP 9 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT WIDELY SCATTERED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING AND TONIGHT OVER ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO. THE GREATEST COVERAGE OF THUNDERSTORMS IS ANTICIPATED TO BE FROM SOUTHEASTERN NEW MEXICO EAST ACROSS THE NORTHERN PERMIAN BASIN OF WEST TEXAS. WHILE THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE...SMALL HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE ALONG WITH FREQUENT LIGHTNING. THE GREATEST CONCERN WILL BE HEAVY RAINFALL. RAINFALL RATES OF ONE TO TWO INCHES PER HOUR MAY RESULT IN LOCALIZED FLOODING OF LOW LYING AREAS...ESPECIALLY ACROSS SOUTHEASTERN NEW MEXICO AND THE NORTHERN PERMIAN BASIN OF WEST TEXAS WHERE HEAVY RAINS FELL EARLY SUNDAY MORNING. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS EVENING ACROSS THE DAVIS MOUNTAINS AND THE TRANS PECOS REGION OF WEST TEXAS. LARGE HAIL AND OR DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT WITH THESE STORMS. IN ADDITION LOCALLY HEAVY RAINFALL WILL OCCUR WITH LOCALIZED FLOODING POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS ALONG WITH THE POTENTIAL FOR HEAVY RAINS WILL REMAIN OVER ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO MONDAY AND TUESDAY. THE BEST CHANCES FOR THUNDERSTORMS MONDAY WILL BE OVER SOUTHEASTERN NEW MEXICO AND THE PERMIAN BASIN OF WEST TEXAS. LOCALIZED FLOODING WILL BE POSSIBLE OVER THESE AREAS... WITH THE GREATEST THREAT EXPECTED ACROSS THOSE LOCATIONS THAT RECEIVED HEAVY RAINS OVER THE PAST FEW DAYS. .SPOTTER INFORMATION STATEMENT... THE SEVERE THREAT SHOULD BE MINIMAL THIS EVENING AND TONIGHT...THUS SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE RELAY REPORTS OF FLOODING TO THE NATIONAL WEATHER SERVICE. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, Sep 9, 1:07 PM CDT, 5 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 107 PM CDT SUN SEP 9 2007 TXZ074-080-091900- DAVIS/APACHE MOUNTAINS AREA-MARFA PLATEAU- 107 PM CDT SUN SEP 9 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTH CENTRAL JEFF DAVIS COUNTY. A STRONG THUNDERSTORM WAS LOCATED ALONG STATE HIGHWAY 166... 12 MILES EAST OF VALENTINE...MOVING SOUTH AT 5 MPH. THIS STORM WILL IMPACT FARM TO MARKET ROAD 505 EAST OF VALENTINE. HAIL...STRONG WINDS AND VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. PEOPLE IN SOUTH CENTRAL JEFF DAVIS COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Sep 9, 2:04 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 204 PM CDT SUN SEP 9 2007 TXZ080-092000- MARFA PLATEAU- 204 PM CDT SUN SEP 9 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN PRESIDIO AND SOUTHWESTERN JEFF DAVIS COUNTIES. A STRONG THUNDERSTORM WAS LOCATED NEAR VALENTINE AT 204 PM CDT...MOVING SOUTHWEST AT 10 MPH. THIS STORM WILL IMPACT VALENTINE AND HIGHWAY 90 SOUTH OF VALENTINE IN EXTREME SOUTHWESTERN JEFF DAVIS COUNTY AND HIGHWAY 90 IN EXTREME NORTHWEST PRESIDIO COUNTY. HAIL...STRONG WINDS AND LOCALLY VERY HEAVY RAINFALL ARE POSSIBLE WITH THIS STORM. PEOPLE IN NORTHWESTERN PRESIDIO AND SOUTHWESTERN JEFF DAVIS COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Sep 9, 2:16 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 216 PM CDT SUN SEP 9 2007 TXZ080-092015- MARFA PLATEAU- 216 PM CDT SUN SEP 9 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL PRESIDIO COUNTY. A STRONG THUNDERSTORM WAS LOCATED OVER CENTRAL PRESIDIO COUNTY 15 MILES SOUTH OF MARFA ALONG FARM TO MARKET ROAD 169 AT 215 PM CDT. THE STORM WAS NEARLY STATIONARY. THIS STORM WILL ALSO IMPACT HIGHWAY 67...15 MILES SOUTHWEST OF MARFA. HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL WILL BE POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL PRESIDIO COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
Special weather statement, Sep 9, 2:37 PM CDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 237 PM CDT SUN SEP 9 2007 TXZ258-092030- GUADALUPE MOUNTAINS- 137 PM MDT SUN SEP 9 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHWESTERN CULBERSON COUNTY. A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST OF PINE SPRINGS AT 137 PM MDT/237 PM CDT/. THIS STORM IS MOVING EAST AT 10 MPH. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. WIND GUSTS TO 50 MPH... HAIL TO THE SIZE OF MARBLES... HEAVY RAIN... AND DEADLY LIGHTNING ARE POSSIBLE. MINOR FLOODING OF LOW LYING AND FLOOD PRONE AREAS IS ALSO POSSIBLE. THIS STORM WILL AFFECT THE GUADALUPE MOUNTAINS NATIONAL PARK. PERSONS IN THE PARK SHOULD BE ON THE LOOKOUT FOR THUNDERSTORM ACTIVITY AND BE PREPARED TO TAKE COVER IF THUNDERSTORMS APPROACH YOUR AREA.
Special weather statement, Sep 9, 3:18 PM CDT, 3 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 318 PM CDT SUN SEP 9 2007 TXZ079-080-092115- PRESIDIO VALLEY-MARFA PLATEAU- 318 PM CDT SUN SEP 9 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR WESTERN PRESIDIO COUNTY. A LARGE AREA OF STRONG THUNDERSTORMS WERE LOCATED ACROSS OPEN COUNTRY OF NORTHWEST PRESIDIO COUNTY FROM NEAR RUIDOSA NORTHWARD INCLUDING CANDELARIA. THE STORMS WERE MOVING TO THE SOUTHWEST AT 10 MPH. HAIL...STRONG WINDS...AND VERY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. PEOPLE IN WESTERN PRESIDIO COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. SEEK SHELTER IF THUNDERSTORMS APPROACH YOUR LOCATION.
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 2:22 PM CDT | Severe Thunderstorm Warning | MAF | Presidio | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.